# SDR U2RA2022121500061

- Difficulty date: December 3, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N702CA
- Make and model: Boeing 747412
- Aircraft serial: 27217
- Aircraft time: 85,505 hours, 13,251 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 65B1059533
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING CLEANING AND INSPECTION ON L/H BLG INBOARD TRUNNION SUPPORT FITTING ALL 4 BOLT HOLES WITH SURFACE DAMAGE.
